Przeskocz nawigację.

Publikacje

Eksportuj (8) wyniki:[Tagged][XML][BibTex]
Sort by:[Year][Tytuł][Typ][Autor]
1997
Integration of semi-infinite Toda chain in some class of unbounded solutions., Szczepanik, Mariusz , Rep. Math. Phys., Volume 39, Issue 2, p.263--273, (1997) Abstract Tagged XML BibTex
2000
Measure of weak noncompactness and real interpolation of operators., Kryczka, Andrzej; Prus, Stanis\l aw; Szczepanik, Mariusz , Bull. Austral. Math. Soc., Volume 62, Issue 3, p.389--401, (2000) Tagged XML BibTex
2001
New coefficients related to uniform normal structure. Special issue for Professor Ky Fan., Prus, Stanis\l aw; Szczepanik, Mariusz , J. Nonlinear Convex Anal., Volume 2, Issue 2, p.203--215, (2001) Tagged XML BibTex
On Milman's moduli for Banach spaces., Maluta, Elisabetta; Prus, Stanis\l aw; Szczepanik, Mariusz , Abstr. Appl. Anal., Volume 6, p.115--129, (2001) Abstract Tagged XML BibTex
2002
A problem concerning mappings with constant displacement., Goebel, Kazimierz; Szczepanik, Mariusz , S\=urikaisekikenky\=usho K\=oky\=uroku, Issue 1298, p.135--140, (2002) Tagged XML BibTex
2005
Nearly uniformly noncreasy Banach spaces., Prus, Stanis\l aw; Szczepanik, Mariusz , J. Math. Anal. Appl., Volume 307, Issue 1, p.255--273, (2005) Abstract Tagged XML BibTex
2007
The fixed point property for mappings admitting a center, J. Garcia-Falset; E. Llorens-Fuster; S. Prus , Nonlinear Anal., Volume 66, p.1257-1274, (2007) Tagged XML BibTex
2008
Corrigendum to "On the super fixed point property in product spaces", Andrze Wiśnicki , J. Funct. Anal, Volume 254, p.2313-15, (2008) Abstract Tagged XML BibTex